# SDR UIEA2016080900674

- Difficulty date: August 10, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 80,959 hours, 17,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 5862
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT R-1 DOOR INOPERATIVE.  RELAMP NO HELP IAW AMM 33-51-00.  REPLACED R-1 DOOR EMERGENCY BATTERY PACK REF 33-51-11. PERFORMED OPS CHECK REF: AMM 33-51-00, NORMAL.
